# SDR DALA2016050203629

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT, FLOORBEAM, BS 1510, LBL 3.  REMOVED DAMAGE AREA FABRICATED, LOCATED AND INSTALLED REPAIR NDT FOR CRACK.  NO CRACK FOUND. TREATED, PRIMED AND ALUMINIZED IAW ERA 332525-14MA, REV D.
